# SDR DALA13026799233

- Difficulty date: June 1, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N933DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53543
- Aircraft time: 28,525 hours, 19,604 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOST AUTO PRESSURIZATION AT FL330 WITH NO CONTROL OF OUTFLOW VALVE.  EMERGENCY DECLARED.  DESCENDED TO 17K, REGAINED CONTROL OF CABIN ALTITUDE WITH MANUAL CONTROL.  NO MASKS DEPLOYED.  BOTH CONTROLLERS FAULT OUTFLOW VALVE MOTOR.  REPLACED OUTFLOW VALVE ACTUATOR ASSY AND NR 2 AUTO PRESSURE CONTROLLER.   NO FAULTS.
